# SDR UALA2009113003701

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,750 hours, 8,075 cycles
- Engine: Pwa PW4052
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880585
- Part serial: 170
- Condition: Inoperative
- Location: Apu Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER 3 ATTEMPTS. ALSO APU FAULT EICAS. BOX BITE NO START WITH NO AUDIBLE IGNITION ON START ATTEMPTS. REPLACED IGNITER PLUG, LEAD AND IGNITION UNIT. APU STARTS NORMAL
